# SDR UPS06446290

- Difficulty date: February 6, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 440 S36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 STR 36R STRINGER FOUND CRACKED AT STR TIE CLIP, CRACK LENGTH 5/8".  BS 434 TO BS 453 STR 36R REPAIRED AS PER SRM 53-10-03 FIG 3.
